Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Just shoot me now

Posted by on Mar. 12, 2014 at 6:54 PM
  • 7 Replies

I'm not doing well going off of Geodon. It was helping me sleep so I didn't get much sleep last night. Plus I guess I'm feeling withdrawals. And I have a slight cold. And I got my period today. Ready to jump off a cliff...

by on Mar. 12, 2014 at 6:54 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
momwriter
by Silver Member on Mar. 12, 2014 at 8:40 PM

Bump. Ugh!!!

SandyLaxner
by Bronze Member on Mar. 12, 2014 at 10:00 PM

It never rains but it pours:(

Nai_Nai
by Member on Mar. 12, 2014 at 10:07 PM

omg you are just having an epic horrible time!!! when it rains it pours!!! Hopefully you feel better really really soon.

leahbeah143
by Leah on Mar. 12, 2014 at 11:09 PM
Hugs! I know the withdrawals are hard, but hopefully you will feel better soon
lyrick24
by Group Admin on Mar. 13, 2014 at 4:59 AM
Hope you feel better soon!
lucy164
by Peggy on Mar. 13, 2014 at 7:23 AM

It is so hard getting weaned off a medication like geodon.  It should be over soon.

Mackiesgg
by on Mar. 13, 2014 at 10:50 AM

Talk about UGH!!!! I took benadryl to help sleep with my cold last week. I wish you chocolate for your last problem.

{{{{{{HUGS}}}}}}

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)